# SDR ASAA0180041

- Difficulty date: January 28, 2001
- Submitted: March 22, 2001
- Operation: Air carrier
- Aircraft: N981AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53472
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part serial: 59126861
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

PVR - DURING GEAR RETRACTION, RIGHT HYDRAULIC SYSTEM PRESSURE AND QUANTITY WENT TO ZERO.  USED ALTERNATE GER EXTENSION TO LOWER GEAR FOR LANDING.  RUDDER PCU HYDRAULIC COIL ASSY LINE HAD A CRACKED SLEEVE.  REPLACED HYDRAULIC LINE.  SYSTEM OPERATES NORMALLY.  (M)
